Zerfallende zyklische p-Algebren.

Oswald Teichmüller

Journal für die reine und angewandte Mathematik (1937)

  • Volume: 176, page 157-160
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Teichmüller, Oswald. "Zerfallende zyklische p-Algebren.." Journal für die reine und angewandte Mathematik 176 (1937): 157-160. <http://eudml.org/doc/149988>.

author = {Teichmüller, Oswald},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Abstract theory of rings, fields, etc.},
pages = {157-160},
title = {Zerfallende zyklische p-Algebren.},
url = {http://eudml.org/doc/149988},
volume = {176},
year = {1937},

AU - Teichmüller, Oswald
TI - Zerfallende zyklische p-Algebren.
JO - Journal für die reine und angewandte Mathematik
PY - 1937
VL - 176
SP - 157
EP - 160
KW - Abstract theory of rings, fields, etc.
UR - http://eudml.org/doc/149988
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.